EconPapers    
Economics at your fingertips  
 

Auto-Transformations of the Probability Density Functions

Alexander Harin ()

Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 3, 167-178

Abstract: The two goals of the present article are: 1) To define transformations (named here as auto-transformations) of the probability density functions (PDFs) of random variables into some similar functions having smaller sizes of their domains. 2) To research and outline basic features of these auto-transformations of PDFs. Particularly, auto-transformations from infinite to finite domains are analyzed. The goals are caused by the well-known problems of behavioral sciences.

Keywords: Variance; Noise; Bias; Measurement; Utility; Prospect theory. (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams7(3)167-178.pdf (application/pdf)
https://www.arpgweb.com/journal/17/archive/07-2021/3/7 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:167-178

DOI: 10.32861/ajams.73.167.178

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2022-06-02
Handle: RePEc:arp:ajoams:2021:p:167-178